Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 104, NWS Amarillo, TX

May 21, 2016Dallam County, Hartley County, Moore County, Texas

NWS Amarillo, TX issued this severe thunderstorm warning at May 21, 2016, 7:25 PM CDT for Dallam County, Hartley County, Moore County, Texas. It was in force for 65 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 21, 2016, 7:25 PM CDT (00:25 UTC)
Expired
May 21, 2016, 8:30 PM CDT
In force
65 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Hail
1.25 in
Wind
50.0 mph

Counties Dallam County, TX, Hartley County, TX, Moore County, TX

The radar

The Amarillo radar (KAMA), 100 km from the middle of the area, began a volume at 00:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 21, 7:40 PM CDTHAIL 1.753 S Hartley, TX
May 21, 7:44 PM CDTHAIL 1Hartley, TX
May 21, 7:44 PM CDTHAIL 23 S Hartley, TX
May 21, 7:47 PM CDTHAIL 1.751 Se Hartley, TXPING PONG BALL TO GOLF BALL SIZE HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 21, 2:43 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 0.4 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2016-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 903 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2016-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
903 J/kg
Mixed-layer CIN
-58 J/kg
Mixed-layer LCL
2135 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
220 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.0

Open this sounding in Storm Lab

The text

As transmitted.

968 
WUUS54 KAMA 220025
SVRAMA
TXC111-205-341-220130-
/O.NEW.KAMA.SV.W.0104.160522T0025Z-160522T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
725 PM CDT SAT MAY 21 2016

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN HARTLEY COUNTY IN THE PANHANDLE OF TEXAS...
  NORTHWESTERN MOORE COUNTY IN THE PANHANDLE OF TEXAS...
  SOUTHEASTERN DALLAM COUNTY IN THE PANHANDLE OF TEXAS...

* UNTIL 830 PM CDT

* AT 725 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
  HARTLEY...OR 14 MILES SOUTHEAST OF DALHART...MOVING NORTHEAST AT
  15 MPH.

  HAZARD...HALF DOLLAR SIZE HAIL. 

  SOURCE...TRAINED WEATHER SPOTTERS REPORTED HAIL UP TO THE SIZE OF
           HALF DOLLARS AS WELL AS HAIL COVERING ROADWAYS ON
           HIGHWAY 385 SOUTH OF HARTLEY. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. HAIL MAY ACCUMULATE ON 
           ROADWAYS CAUSING HAZARDOUS TRAVEL. 

* LOCATIONS IMPACTED INCLUDE...
  DALHART AND HARTLEY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN AMARILLO.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3594 10257 3622 10242 3607 10216 3606 10216
      3605 10214 3598 10201 3573 10234 3585 10258
TIME...MOT...LOC 0023Z 220DEG 12KT 3589 10238 

HAIL...1.25IN
WIND...<50MPH
 
$$

14
3 follow-up statements
822 
WWUS54 KAMA 220041
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
741 PM CDT SAT MAY 21 2016

TXC111-205-341-220130-
/O.CON.KAMA.SV.W.0104.000000T0000Z-160522T0130Z/
HARTLEY TX-MOORE TX-DALLAM TX-
741 PM CDT SAT MAY 21 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR NORTHEASTERN HARTLEY...NORTHWESTERN MOORE AND SOUTHEASTERN DALLAM
COUNTIES...

AT 740 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES NORTHEAST OF
HARTLEY...OR 13 MILES SOUTHEAST OF DALHART...MOVING NORTHEAST AT 15
MPH.

HAZARD...GOLF BALL SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS REPORTED GOLF BALL SIZE HAIL 3
         MILES SOUTH OF HARTLEY. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE 
         TO ROOFS...SIDING...WINDOWS...AND VEHICLES. HAIL MAY 
         ACCUMULATE ON ROADWAYS CAUSING HAZARDOUS TRAVEL. 

LOCATIONS IMPACTED INCLUDE...
DALHART AND HARTLEY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
AMARILLO.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3594 10257 3622 10242 3607 10216 3606 10216
      3605 10214 3598 10201 3573 10234 3585 10258
TIME...MOT...LOC 0040Z 220DEG 12KT 3594 10233 

HAIL...1.75IN
WIND...<50MPH
 
$$

14
792 
WWUS54 KAMA 220052
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
752 PM CDT SAT MAY 21 2016

TXC111-205-341-220130-
/O.CON.KAMA.SV.W.0104.000000T0000Z-160522T0130Z/
HARTLEY TX-MOORE TX-DALLAM TX-
752 PM CDT SAT MAY 21 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR NORTHEASTERN HARTLEY...NORTHWESTERN MOORE AND SOUTHEASTERN DALLAM
COUNTIES...

AT 751 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST OF
HARTLEY...OR 13 MILES SOUTHEAST OF DALHART...MOVING NORTHEAST AT 15
MPH.

HAZARD...GOLF BALL SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS REPORTED PING PONG BALL SIZE
         HAIL 1.2 MILES SOUTHEAST OF HARTLEY WITH THIS STORM. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE 
         TO ROOFS...SIDING...WINDOWS...AND VEHICLES. HAIL MAY 
         ACCUMULATE ON ROADWAYS CAUSING HAZARDOUS TRAVEL. 

LOCATIONS IMPACTED INCLUDE...
HARTLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
AMARILLO.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3592 10246 3610 10229 3607 10216 3606 10216
      3605 10214 3598 10201 3576 10231 3588 10245
TIME...MOT...LOC 0051Z 220DEG 12KT 3597 10230 

HAIL...1.75IN
WIND...<50MPH
 
$$

14
792 
WWUS54 KAMA 220126
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
826 PM CDT SAT MAY 21 2016

TXC111-205-341-220136-
/O.EXP.KAMA.SV.W.0104.000000T0000Z-160522T0130Z/
HARTLEY TX-MOORE TX-DALLAM TX-
826 PM CDT SAT MAY 21 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HARTLEY...
NORTHWESTERN MOORE AND SOUTHEASTERN DALLAM COUNTIES WILL EXPIRE AT
830 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
AMARILLO.

LAT...LON 3592 10246 3610 10229 3607 10216 3606 10216
      3605 10214 3598 10201 3576 10231 3588 10245
TIME...MOT...LOC 0121Z 220DEG 12KT 3597 10230 

$$

14

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 7:04 PM CDT, 21 minutes earlier.

Area forecast discussion, May 21, 7:04 PM CDT, 21 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
704 PM CDT SAT MAY 21 2016

.Aviation... /For the 00z TAFs/
Thunderstorms are near Dalhart now and these will push east of the
terminal within the next couple of hours. Other storms located west-
southwest of Amarillo may approach the terminal closer to 01z but
instability will be decreasing so storms may diminish before
impacting the terminal. Another storm nearing Guymon has shown a
downward trend but may still result in irradic wind gusts as it
passes over/near the terminal between 00 and 01z.

Otherwise, warm/moist southerly flow may result in MVFR or IFR
stratus at all sites later tonight, with Amarillo having the greatest
likelihood. Stratus should clear by mid morning. Thunderstorms will
redevelop tomorrow afternoon and could impact either of the three
terminals. Prob30 will suffice for now until timing can be better
resolved.

BRB

&&

.Prev Discussion... /Issued 529 PM CDT SAT MAY 21 2016/

Mesoscale Update...
Convection has developed late this afternoon in a band from near
Stratford to Dalhart to far western Deaf Smith County. This is ahead
of a surface trough/sharpening dryline west of the New Mexico state
line, on the western edge of low-level theta-e axis. Movement of
individual cells is northeast at 25 to 30 mph. Latest RAP sounding
for KHDT needed little/no modification based on nearby surface obs.
Deep mixing has occurred with MLCAPE approaching 1,000 J/KG and
300-500 J/KG of CAPE in the hail growth zone. With the absence of
large CAPE in the hail growth zone, significant (2"+) hail sizes may
be difficult to achieve. Nevertheless, sufficient instability is
present for marginally severe hail in the strongest storms. Effective
Bulk Shear of around 35 knots is supportive of organized/persistent
updrafts and at least transient supercell characteristics. Radar has
shown the deepest cores indicitive of the strongest updrafts have not
sustained for long.

No significant trends upward are expected this evening. Eventually
isollobarically forced low level backing and decreased mixing will
lead to a surge of better moisture northwestward, but by then
diabatic cooling will be underway and the surface based instability
will lessen with a downward trend in convection expected. Until then
(probably around 9 or 10 PM) a severe hail/wind threat should
persist. We will evaluate new guidance and observational trends, the
potential for storms to sustain into the night and/or redevelop with
warm advection process. This seems unlikely at this time (see
previous discussion for reasoning).

BRB

Prev Discussion... /Issued 335 PM CDT SAT MAY 21 2016/

Discussion...
Thunderstorms that develop this afternoon across the western
Panhandles will move east this evening with at least a marginally
severe wind/hail threat persisting through late evening.
Deepening moisture and increasing precipitable water values per
short term guidance and trends in the upstream GPS PWAT sites,
combined with relatively slow storm motions are supportive of
locally heavy rainfall amounts and possibly flooding potential,
particularly later this evening in the southern Texas Panhandle. For
specifics on convective initiation and potential severe please see
the previously issued mesoscale discussion. Updates on mesoscale
evolution will be sent as needed through the afternoon and evening.

There is a decent signal in some of the models of warm/moist
advection process keeping convection going across the southern
portion of the Texas Panhandle through the night. Most of the
forecast soundings still show evidence of ridging/subsidence for
most of the night, but the eastward progression of the ridge may be
enough for some activity late especially in the southeast Texas
Panhandle where the WAA signal is maximized. Kept low probabilities
to account for this mainly focused on the southeastern Texas
Panhandle.

Modest ascent will overspread the area tomorrow in diffluent upper
flow regime. A sharpening dryline across the western Panhandles
should focus thunderstorm development during the afternoon in a
moderately unstable environment with MLCAPE of 2,000-2,500 J/KG. 0-6
km bulk shear of around 30 to 40 knots should be sufficient for
storm organization and supercells. Large hail and damaging winds
will be the primary threat although with relatively low LCL heights
generally less than 1,000m isolated tornadoes will be possible. The
best chance for a tornado would be during the evening as low level
jet strengthens causing low level shear to increase and before
significant boundary layer stabilization occurs.

Troughing to our west continues through mid-week before accelerating
eastward toward the Panhandles by the end of the week. Until then
mid-level momentum should allow the dryline to mix/sharpen across
the far eastern Panahandles and this convection should be limited to
this area. We will need to monitor trends in the short term guidance
as the time nears in case models are mixing the dryline too far east
as has been the case lately. This is a more synoptically active
scenario with fairly decent cross-boundary mean flow, thus the
reasoning for not adjusting westward at this time. If models trend
slower and more amplified with approaching truogh, we will likely
need to introduce at least low probabilities of convection in the
east portion of the Panhandles.

BRB

&&

.AMA Watches/Warnings/Advisories...
TX...NONE.
OK...NONE.

&&

3/14
Hazardous weather outlook, May 21, 3:10 PM CDT, 4 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
310 PM CDT SAT MAY 21 2016

OKZ001>003-TXZ001>020-220815-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
310 PM CDT SAT MAY 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...THIS EVENING AND TONIGHT.

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE TEXAS AND
OKLAHOMA PANHANDLES THIS EVENING THROUGH AT LEAST EARLY TONIGHT.
SOME STORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO BECOME STRONG TO
SEVERE WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY HAZARDS.
HEAVY RAINS WILL LIKELY OCCUR...POSSIBLY LEADING TO FLOODING OR FLASH
FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE OKLAHOMA AND TEXAS
PANHANDLES SUNDAY. SEVERE THUNDERSTORMS ARE POSSIBLE WITH LARGE HAIL
AND DAMAGING WINDS BEING THE PRIMARY HAZARDS. ISOLATED TORNADOES
ARE ALSO A POSSIBILITY.

ISOLATED THUNDERSTORMS MAY FORM ACROSS THE FAR EASTERN TEXAS AND
OKLAHOMA PANHANDLES MONDAY AFTERNOON AND AGAIN TUESDAY AFTERNOON.
SOME OF THESE STORMS COULD BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH EARLY TONIGHT. SPOTTER
GROUPS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS THE OKLAHOMA AND
TEXAS PANHANDLES SHOULD CONTINUE TO MONITOR THE LATEST FORECASTS AND
BE PREPARED FOR POSSIBLE ACTIVATION SUNDAY AFTERNOON AND EVENING.

In the hours before

Local storm report, May 21, 6:30 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
630 PM CDT SAT MAY 21 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0617 PM     HAIL             9 W HARTLEY             35.89N 102.56W
05/21/2016  E1.00 INCH       HARTLEY            TX   BROADCAST MEDIA

            QUARTER SIZE HAIL REPORTED 9.2 MILES WEST OF HARTLEY ON
            FM 998...20 TO 30 MPH WIND...AND FAIR AMOUNT OF HAIL BUT
            NOT ENOUGH TO COVER THE ROAD.

&&

EVENT NUMBER AMA1600374

14
Local storm report, May 21, 6:39 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
639 PM CDT SAT MAY 21 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0637 PM     HAIL             4 SW HARTLEY            35.85N 102.44W
05/21/2016  M1.00 INCH       HARTLEY            TX   BROADCAST MEDIA

&&

EVENT NUMBER AMA1600375

BRB
Local storm report, May 21, 6:58 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
658 PM CDT SAT MAY 21 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0647 PM     HAIL             3 WSW SIMMS             35.01N 102.71W
05/21/2016  E0.75 INCH       DEAF SMITH         TX   TRAINED SPOTTER

            PEA TO PENNY SIZE HAIL.

&&

EVENT NUMBER AMA1600376

BRB
Local storm report, May 21, 7:06 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
706 PM CDT SAT MAY 21 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0704 PM     HAIL             4 SW HARTLEY            35.85N 102.44W
05/21/2016  M1.00 INCH       HARTLEY            TX   BROADCAST MEDIA

&&

EVENT NUMBER AMA1600377

BRB
Local storm report, May 21, 7:09 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
709 PM CDT SAT MAY 21 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0707 PM     HAIL             4 SW HARTLEY            35.85N 102.44W
05/21/2016  M1.50 INCH       HARTLEY            TX   BROADCAST MEDIA

            UPDATE TO THE LAST REPORT OF QUARTERS AT THIS LOCATION.
            HAIL SIZE IS NOW UP TO HALF DOLLARS.

&&

EVENT NUMBER AMA1600378

BRB
Local storm report, May 21, 7:25 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
725 PM CDT SAT MAY 21 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0717 PM     HAIL             1 S HARTLEY             35.87N 102.40W
05/21/2016  E1.00 INCH       HARTLEY            TX   AMATEUR RADIO

            DIME WITH SOME QUARTER SIZE HAIL. ON U.S. 385.

&&

EVENT NUMBER AMA1600380

COCKRELL

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 7:14 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Oldham61 min
May 21, 7:30 PM CDTAreal Flood AdvisoryAMAHartley3 hr
May 21, 7:50 PM CDTFlash Flood WarningAMAHartley3 hr
May 21, 7:54 PM CDTSevere Thunderstorm WarningAMADallam, Hartley66 min
May 21, 8:13 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Oldham47 min
May 21, 8:24 PM CDTSevere Thunderstorm WarningAMADeaf Smith51 min
May 21, 8:54 PM CDTSevere Thunderstorm WarningAMADallam, Hartley42 min
May 21, 8:59 PM CDTAreal Flood AdvisoryAMADeaf Smith3 hr
May 21, 9:09 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Oldham81 min
May 21, 9:31 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Oldham59 min
May 21, 10:30 PM CDTSpecial Weather StatementAMAOldham60 min
May 21, 10:54 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Oldham31 min
May 22, 12:25 AM CDTSevere Thunderstorm WarningAMADallam, Deaf Smith, Hartley, Oldham64 min
May 22, 3:33 PM CDTSpecial Weather StatementAMADallam27 min
May 22, 3:35 PM CDTSevere Thunderstorm WarningAMAArmstrong, Donley, Gray55 min
May 22, 3:46 PM CDTSevere Thunderstorm WarningAMAHansford, Hutchinson59 min
May 22, 3:57 PM CDTSevere Thunderstorm WarningAMADonley48 min
May 22, 4:06 PM CDTSevere Thunderstorm WarningAMACarson, Gray54 min
May 22, 4:30 PM CDTSevere Thunderstorm WarningAMADonley, Gray60 min
May 22, 4:43 PM CDTSevere Thunderstorm WarningAMAHansford, Ochiltree62 min
May 22, 4:46 PM CDTSevere Thunderstorm WarningAMADallam, Sherman59 min
May 22, 4:52 PM CDTSevere Thunderstorm WarningAMAGray, Roberts53 min
May 22, 5:10 PM CDTFlash Flood WarningAMADonley, Gray3 hr
May 22, 5:10 PM CDTSevere Thunderstorm WarningAMACollingsworth, Donley65 min
May 22, 5:29 PM CDTFlash Flood WarningAMAHansford, Hutchinson, Ochiltree, Roberts3 hr
May 22, 5:29 PM CDTSevere Thunderstorm WarningAMADonley, Gray61 min
May 22, 5:32 PM CDTSevere Thunderstorm WarningAMAHansford, Ochiltree58 min
May 22, 5:34 PM CDTTornado WarningAMADonley26 min
May 22, 5:46 PM CDTSevere Thunderstorm WarningAMADallam, Sherman26 min
May 22, 6:01 PM CDTFlash Flood WarningAMADonley3 hr
May 22, 6:16 PM CDTSevere Thunderstorm WarningAMACollingsworth, Donley59 min
May 22, 6:25 PM CDTSevere Thunderstorm WarningAMADonley, Gray80 min
May 22, 6:29 PM CDTTornado WarningAMAHansford, Ochiltree46 min
May 22, 6:41 PM CDTSevere Thunderstorm WarningAMAHansford, Ochiltree64 min
May 22, 6:46 PM CDTTornado WarningAMAOchiltree44 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.